# SDR SIMA200703801

- Difficulty date: February 5, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 4,460 hours, 4,063 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAILED, EMERGENCY DECLARED.  PERFORMED SPOILER OPERATIONAL CHECK IAW EMB AMM 27-63-01 WITH NO DEFECTS NOTED, RETURNED AIRCRAFT TO SERVICE.
